Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

What treatment should I take for hypogonadism and pituitary gland problem ?

my age is 39, suddenly started very poor Errection ,my desires disappeared, headache problems since 10 doctor Andrologist told after followed testings its HYPOGONADISM testosterone LEVELS are ,total t 521,ng/dl (Normal Range241-827), FSH 0.73 mlu/ml (NR 1.40-15.4), LH 2.24mlu/ml(NR 1.2-7.8), PROLACTIN 6.63 ng/ml(NR 3.0-14.70) he recomends to see the result upto 3 weeks with injection,&cernos cap, but finally result NIL, then i went Endocrinalogist for further treatment ,but he recomends to go for MRI-PITUITAY, bcoz FSH,&LH levels are relatd to Head, then i tested result is, 1)RELATIVELY SMALL PITUITARY GLAND 2)SMALL ENCEPHALOMALACIC AREASIN THE RIGHT BASIFRONTALREGION. BUT my Endocronlogist SUGGESTED me to consult with Neurologist ,but when i met 2 neurosurgens they told nothing is ther e. iam confused ,how to solve my problem,please help Ahmed
Asked On : Sun, 12 Jun 2011
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
hi i read your prob, sudden loss of eraction is not related to ssmall pituitary n encephalomalacia. your hormonal status is normal so concentrate another cause of erectile dysfuntion like any drug, diabetes, circulatory or cardiovascular prob, anxity or other phyo prob
you should consult uro-surgeon n psyciatrist
Dr aseem 9982583020
Answered: Sun, 12 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor